# SDR SWAA2015052940185

- Difficulty date: May 27, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 66,737 hours, 54,063 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6555849
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT FWD RT CORNER OF GND SERVICE ACCESS PANEL.  REPAIRED SKIN IAW EA.
